# SDR AALA201708219052

- Difficulty date: August 17, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 52,892 hours, 21,307 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Flow Valve
- Part number: 125334D2
- Part serial: U15012
- Condition: Faulty
- Location: Fuel System
- Part time: 7,175 hours, 2,902 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FUEL IMBALANCES BETWEEN RIGHT AND LEFT WINGS THREE TIMES THROUGHOUT A 2 HOUR FLIGHT IN EXCESS OF 500 LBS.  REMOVED AND REPLACED CENTER TANK FUEL CROSSFEED VALVE PER AMM 28-22-21.  OPERATIONAL AND LEAK CHECK GOOD.
